Follow
Man Kam Kwong
Man Kam Kwong
Verified email at polyu.edu.hk
Title
Cited by
Cited by
Year
Uniqueness of positive solutions of Δu− u+ up= 0 in Rn
MK Kwong
Archive for Rational Mechanics and Analysis 105 (3), 243-266, 1989
1655*1989
Uniqueness of positive solution of Δu− u+ up= 0 inIRN
MK Kwong
Arch. Rational Mech. Anal 105, 243-266, 1989
2571989
Uniqueness of radial solutions of semilinear elliptic equations
MK Kwong, Y Li
Transactions of the American Mathematical Society 333 (1), 339-363, 1992
1551992
Norm inequalities for derivatives and differences
MK Kwong, A Zettl
Springer, 2006
1362006
Semilinear elliptic problems in annular domains
C Bandle, MK Kwong
Zeitschrift für angewandte Mathematik und Physik ZAMP 40 (2), 245-257, 1989
1301989
Oscillation of first-order delay equations
MK Kwong
Journal of mathematical analysis and applications 156 (1), 274-286, 1991
1001991
Weighted means and oscillation conditions for second order matrix differential equations
R Byers, BJ Harris, MK Kwong
Journal of Differential Equations 61 (2), 164-177, 1986
931986
On Lyapunov's inequality for disfocality
MK Kwong
Journal of Mathematical Analysis and Applications 83 (2), 486-494, 1981
901981
Integral inequalities and second order linear oscillation
MK Kwong, A Zettl
Journal of Differential Equations 45 (1), 16-33, 1982
891982
Oscillatory second order linear difference equations and Riccati equations
JW Hooker, MK Kwong, WT Patula
SIAM journal on mathematical analysis 18 (1), 54-63, 1987
791987
Hermitian matrix inequalities and a conjecture
NN Chan, MK Kwong
The American Mathematical Monthly 92 (8), 533-541, 1985
791985
The influence of nonlocal nonlinearities on the long time behavior of solutions of Burgers’ equation
K Deng, MK Kwong, HA Levine
Quarterly of applied mathematics 50 (1), 173-200, 1992
701992
Some results on matrix monotone functions
MK Kwong
Linear Algebra and Its Applications 118, 129-153, 1989
701989
Oscillation of eigenfunctions of weighted regular Sturm-Liouville problems
WN Everitt, MK Kwong, A Zettl
Journal of the London Mathematical Society 2 (1), 106-120, 1983
691983
Existence theorems for second order boundary value problems
HG Kaper, M Knaap, MK Kwong
Differential and Integral Equations 4 (3), 543-554, 1991
651991
Linearization of second-order nonlinear oscillation theorems
MK Kwong, JSW Wong
Transactions of the American Mathematical Society 279 (2), 705-722, 1983
581983
On Krasnoselskii's cone fixed point theorem
MK Kwong
Fixed Point Theory and Applications 2008, 1-18, 2008
552008
The shooting method and multiple solutions of two/multi-point BVPs of second-order ODE
MK Kwong
Electronic Journal of Qualitative Theory of Differential Equations 2006 (6 …, 2006
492006
W-matrices, nonorthogonal multiresolution analysis, and finite signals of arbitrary length
MK Kwong, PTP Tang
Argonne National Lab.(ANL), Argonne, IL (United States), 1994
491994
An application of integral inequality to second order nonlinear oscillation
MK Kwong, JSW Wong
Journal of Differential Equations 46 (1), 63-77, 1982
471982
The system can't perform the operation now. Try again later.
Articles 1–20